MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Edema (1791); No Code Available (3191)
Date of Event 07/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If explanted; give date: n/a (not applicable).The lens remains implanted.The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) was inserted into the patient's operative eye.Post op visual acuity with this, a replacement lens, was 20/100 with edema.The surgeon stated the patient has not healed yet and wanted to wait one more month.No additional information was provided to johnson & johnson surgical vision.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4), and capa-010215.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key9085043
Report Number9614546-2019-00878
Device Sequence Number19496294
Product Code POE
UDI-Device Identifier05050474606258
UDI-Public(01)05050474606258(17)210721
Combination Product (Y/N)Y
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/21/2021
Device Model NumberZXT300
Device Catalogue NumberZXT300U135
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date09/18/2019
Supplement Report FDA Received Date11/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Date Report Sent to FDA01/01/2005